IronMag Research Chems


My joints are killing me on test cycle

Results 1 to 11 of 11
  1. #1
    Registered User


    Join Date
    Dec 2008
    Location
    ny
    Posts
    26
    Rep Points
    10

    My joints are killing me on test cycle






    Argh! my joints are killing me!! Especially my elbows and wrists.. my lower back isn't feeling so good either..
    I'm on 500mg/week test enanthate.. is this normal, and if so, what do you guys do to combat the joint soreness?? I know deca will help, but I'm not looking to add other compounds just yet..

    Thank you

  2. #2
    Super Moderator
    SUPER MODERATOR
    VictorZ06's Avatar


    Join Date
    Nov 2008
    Gender
    Male
    Location
    Manhattan / Greece
    Posts
    3,590
    Rep Points
    391045922

    I know you said you are not looking to add other compounds, but deca at 100mg ew will really help a great deal. It won't give you much of an anabolic effect, but it's enough to lube those joints. You might even get away with using 50 or 75mg every week. So think of it as a lube, not as adding another AAS since we are talking such small doses.

    If not, they have some over the counter joint relief pills...tried them once, didn't notice much.

    On a side note, if you are taking something like adex with your cycle, too much can dry your joints out as well. So IF you are, you may want to drop it a bit.

  3. #3
    Registered User


    Join Date
    Dec 2008
    Location
    ny
    Posts
    26
    Rep Points
    10

    I'm currently not taking any anti-e..
    I'll probably just try the over the counter stuff first like AnimalFlex or something and see if I notice any difference.

  4. #4
    Member


    Join Date
    Dec 2008
    Location
    canada
    Posts
    202
    Rep Points
    10

    liek victor say..or aslo add 1000mgcalcium a day and some glucosamine.

  5. #5
    Registered User
    629RWHPstang's Avatar


    Join Date
    Jan 2009
    Location
    Rockland county NY
    Posts
    62
    Rep Points
    696724

    fish oils?

  6. #6
    the true playboy
    kicka19's Avatar


    Join Date
    Mar 2005
    Posts
    1,889
    Rep Points
    5154788

    take a few days off, like 4-5, i dont think its the test myself, maybe over training, i get horrible nerve problems in my arms when i start to over train, just back off and listen to your body
    Quote Originally Posted by Luke8395

    But, I've been with girls that had saggy chests and boring butts and they still had no personality. Those girls are usually really bitter. I think they realize they are useless.

  7. #7
    Registered User


    Join Date
    Jan 2003
    Location
    Indiana
    Posts
    366
    Rep Points
    10

    Quote Originally Posted by ThisBigBastard View Post
    Argh! my joints are killing me!! Especially my elbows and wrists.. my lower back isn't feeling so good either..
    I'm on 500mg/week test enanthate.. is this normal, and if so, what do you guys do to combat the joint soreness?? I know deca will help, but I'm not looking to add other compounds just yet..

    Thank you
    my opinion is I think your test and estrogen levels are whacked out........

  8. #8
    the true playboy
    kicka19's Avatar


    Join Date
    Mar 2005
    Posts
    1,889
    Rep Points
    5154788

    Quote Originally Posted by icanrace View Post
    my opinion is I think your test and estrogen levels are whacked out........
    only thing i think that would cause this is super low estrogen, like if he was taken letro or somthen, 500mg test is nothing and should cause a slight rise in estrogen by the conversion, it shouldnt tank. i do not think it is hormone base, 500mg test should cause zero sides.
    Quote Originally Posted by Luke8395

    But, I've been with girls that had saggy chests and boring butts and they still had no personality. Those girls are usually really bitter. I think they realize they are useless.

  9. #9
    Registered User


    Join Date
    Dec 2008
    Location
    ny
    Posts
    26
    Rep Points
    10

    I'm not currently taking any anti-e's and have never tried Letro, but I've heard it will cause joint pain.

  10. #10
    Senior Member
    ELITE MEMBER
    quark's Avatar


    Join Date
    Apr 2007
    Gender
    Male
    Location
    USA
    Posts
    708
    Rep Points
    9492092

    Are you sure it's te? Trusted source?

  11. #11
    Gatekepper
    ELITE MEMBER
    Pirate!'s Avatar


    Join Date
    Jun 2004
    Location
    Texas
    Posts
    6,579
    Rep Points
    16274791






    I don't think it is the testosterone.
    Disclaimer: All health, fitness, diet, nutrition, anabolic steroid & supplement information posted here is intended for educational and informational purposes only, and is not intended as a substitute for proper medical advice from a medical doctor. We do not condone the use of anabolic steroids (AAS), all information about AAS is for educational and entertainment purposes only. If you choose to use AAS it's your responsibility to know the laws of the country that you live in. Consult your physician or health care professional before performing any of the exercises, or following any diet, nutrition or supplement advice described on this website.

    How to Use HCG

Similar Threads

  1. Test E VS Test Prop First Cycle benefits?? Guidance needed
    By ragingbulldog in forum Anabolic Zone
    Replies: 9
    Last Post: 06-30-2011, 12:25 AM
  2. 10th week of cycle, my left knee is killing me
    By chronicelite in forum Anabolic Zone
    Replies: 20
    Last Post: 06-15-2011, 02:42 AM
  3. First Cycle, concerned about joints
    By Calves of Steel in forum Anabolic Zone
    Replies: 19
    Last Post: 06-07-2011, 11:12 PM
  4. Replies: 1
    Last Post: 12-16-2004, 05:26 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  
-->